# SDR DALA2025042303178

- Difficulty date: April 10, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N384DN
- Make and model: Airbus A321-211
- Aircraft serial: 8974
- Aircraft time: 18,723 hours, 7,973 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3084 CORROSION INTERCONNECTING STRUT IB FLAP ON LH WING. CORRECTIVE ACTION: THE INTERCONNECTING STRUT PN: D5757030501600 & SN:A24158 WAS REMOVED IN UNSERVICEABLE CONDITION BY MISTAKE BY MAINTENANCE , UPDATED THE PART WAS REMOVED ON SERVICEABLE CONDITION. (0906404)
